# SDR ERAA097096

- Difficulty date: May 20, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N169EH
- Make and model: Bell 412
- Aircraft serial: 33064
- Aircraft time: 7,649 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 412015300109
- Part serial: A174
- Condition: Debonded
- Location: Main Rotor
- Part time: 7,649 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MID LEADING EDGE SCARF JOINT DEBONDED, LEADING EDGE BOND LINE VOIDED NEAR TIP AND UNDER SIDE OF BLADE DETERIORATED.  SENT TO CTI FOR REPAIR.  INSPECTED PERFORMED 2500 HOUR INSPECTION AND REPAIRED.
